# SDR CALA2017042901193

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 68,743 hours, 9,643 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72071001
- Part serial: 0181
- Condition: Odor
- Location: Galley
- Part time: 68,580 hours, 7,393 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 110 PRODUCING AN ELECTRICAL ODOR WHEN STARTED.   REMOVED AND REPLACED THE OVEN IAW AMM 25-34-00, OPS CHECKED GOOD.
